# SDR GTIA2022071536529

- Difficulty date: July 14, 2022
- Submitted: July 15, 2022
- Operation: Air carrier
- Aircraft: N613NK
- Make and model: Airbus A320-232
- Aircraft serial: 5042
- Aircraft time: 37,846 hours, 17,379 cycles
- System (JASC): 2565 · Escape Slide
- Part: Megaphone
- Part number: A3061402
- Part serial: 42374
- Condition: Inoperative
- Location: Zone 900
- Part time: 9,957 hours, 1,212 cycles
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD MEGAPHONE INOP -REMOVED AND REPLACED FWD MEGAPHONE IAW SPIRIT DRW # A320 EMER-EQUIP-2 REV 2
